MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM30; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM30; SYSTEM, MONITORING, PERINATAL
Model Number AVALON FM30 FETAL MONITOR
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the avalon fm30 fetal monitor indicating that the audio of the equipment is not heard.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
E1; reporter institution phone numbe: (b)(6).E1: reporter phone numbe (b)(6).A follow up report will be submitted once the investigation is complete.

Brand Name
AVALON FETAL MONITOR FM30
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23888665
Report Number9610816-2025-001301
Device Sequence Number17311307
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM30 FETAL MONITOR
Device Catalogue Number862199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown